# SDR CALA2025092509242

- Difficulty date: September 22, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 72,079 hours, 25,715 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE DRAGGING, VERIFIED THE DOOR SLIDE GIRT MATERIAL IS NOT DRAGGING, WITHIN ALLOWABLE LIMITS REF AMM 25-66-01.
